# SDR AALA20121105016

- Difficulty date: November 5, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- Aircraft time: 100,029 hours, 18,980 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - CREW REPORTED UPON LANDING GEAR EXTENSION, THE NOSE LANDING GEAR DOWN AND LOCK INDICATION DID NOT ILLUMINATE AND ELECTRICAL ODOR WAS PRESENT.  EMERGENCY DECLARED FLIGHT LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE GEAR DOOR DOWN AND LOCK ANNUNCIATOR L654.  SYSTEM GROUND CHECK NORMAL OPERATION.
